MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the multigas unit was not measuring end-tidal co2 (etco2).There were no reports of patient harm.Investigation summary: the defective unit (sn: (b)(6)) was later returned and evaluated.A physical inspection confirmed the model and serial number, with no visible damage or signs of liquid intrusion; however, the water trap was missing.Functional testing using visia2 software with a bsm-6000 connection successfully reproduced the reported issue.Further evaluation determined that the internal pump had failed, preventing proper measurement of end-tidal co2.The device had a total operating time of 5,271 hours.The failure to measure end-tidal co2 was caused by an internal pump failure within the gf-210ra unit, resulting in loss of gas sampling capability.The missing water trap may have contributed to wear or stress on the pump but was not definitively confirmed as the direct cause of failure.Trending for similar issues and devices will continue to be monitored by nihon kohden.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the multigas unit: g5 monitor: model #: cu-152r.Serial #: (b)(6).Device manufacturer data: 12/06/2024 (dec.).Unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned.
 
Event or Problem Description
The biomedical engineer (bme) reported that the multigas unit was not measuring end-tidal co2 (etco2).There were no reports of patient harm.

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24938847
Report Number8030229-2026-06459
Device Sequence Number5168229
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
G5 MONITOR.
Patient SexUnknown